# SDR 95ZZZX883

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK FOUND A 1.25 INCH CRACK IN RT WING INTERNAL/LOWER RIB CAP AT AFT RADIUS, IWS 555, OUTBOARD SIDE, 6TH STRINGER FROM AFT.  REMOVED AND REPLACED LOWER FORWARD RIB CHORD PER SB 093-57-207, AND DWG. NR 1647070.  AIRCRAFT TOTAL TIME:  59,528 HOURS; 23,327 CYCLES.
